# SDR 2006FA0000357

- Difficulty date: March 13, 2006
- Submitted: April 17, 2006
- Operation: General aviation
- Aircraft: N236KS
- Make and model: Cessna 206H
- Aircraft serial: 20608236
- Engine: Lyc IO540AC1A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 2576543
- Part serial: 70768101
- Condition: Inoperative
- Location: Engine Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED AND ENGINE QUIT.  TO RESTART ENGINE MIXTURE HAD TO PULL MIXTURE BACK TO .5 INCH OF IDLE CUT TO KEEP ENGINE RUNNING.  TRIED TO ADJUST IDLE MIXTURE WITHOUT SUCCESS.  AT THE ADJUSTMENT LEANEST SETTING THERE WAS STILL A 600 RPM RAISE WHEN MIXTURE PULLED TO IDLE CUT OFF.  REMOVED SERVO AND SENT.  REINSTALLED ON RETURN WITH SMALL ADJUSTMENTS ENGINE RAN SATISFACTORY.  THIS SAME SYMPTOMS SHOW ON ANOTHER AC WITH SAME PN SERVO.  THE AIRCRAFT HAD 129 HOURS, THIS SERVO EXCHANGED FOR AN OVERHAULED UNIT.  TECH SUPPORT STATED THAT THE DIAPHRAGMS HAVE SHIFTED AND THE METERING SEATS NEEDED POLISHING.  (K)
